RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 200, Number 5, Pages 1034–1036 (Mi dan36471)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the distribution of eigenvalues of the first boundary value problem in unbounded regions

G. V. Rozenblum

Leningrad State University

Full text: PDF file (423 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.88+517.948
Presented: V. I. Smirnov
Received: 20.03.1971

Citation: G. V. Rozenblum, “On the distribution of eigenvalues of the first boundary value problem in unbounded regions”, Dokl. Akad. Nauk SSSR, 200:5 (1971), 1034–1036

Citation in format AMSBIB
\Bibitem{Roz71}
\by G.~V.~Rozenblum
\paper On the distribution of eigenvalues of the first boundary value problem in unbounded regions
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 200
\issue 5
\pages 1034--1036
\mathnet{http://mi.mathnet.ru/dan36471}
\zmath{https://zbmath.org/?q=an:0232.35076}


Linking options:
  • http://mi.mathnet.ru/eng/dan36471
  • http://mi.mathnet.ru/eng/dan/v200/i5/p1034

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Rozenblum, “On the eigenvalues of the first boundary value problem in unbounded domains”, Math. USSR-Sb., 18:2 (1972), 235–248  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:17
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019